# SDR CNQ82011001

- Difficulty date: December 26, 2010
- Submitted: January 18, 2011
- Operation: General aviation
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605347
- Aircraft time: 4,991 hours, 4,352 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 66601611113
- Condition: Frozen
- Location: Trim System
- Part time: 4,991 hours, 4,352 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS ON CLIMB OUT ABOUT 41K FT RECEIVED A TRIM MISCOMPARE. ELECTRIC AND MANUAL TRIM INOP. ON DESCENT AT ABOUT 20K FT TRIM BEGAN TO WORK AGAIN.
